MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: crd_1066 - envision ide study, patient site (b)(6) - (r1012220101).It was reported that on (b)(6) 2026, a 29mm navitor vision valve was chosen for implant using a large flexnav delivery system.A pre-implant balloon valvuloplasty was done with a 26mm non-abbott balloon.The valve got fully re-sheathed 1 time due to the implant being too high.The final implant depth at non-coronary cusp (ncc) was 2.8mm and left coronary cusp (lcc) was 5.4mm.The patient developed a complete heart block during the procedure.A permanent pacemaker was implanted on (b)(6) 2026 and the patient was discharged on (b)(6)2026.
 
Additional Manufacturer Narrative
An event of heart block was reported intra-procedure.The reported surgical intervention was result of case specific circumstance as permanent pacemaker was implanted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The valve was released with an implant depth of 2 mm from the non-coronary cusp which is higher than optimal implant depth of 3¿9 mm which may have caused the reported complications, and based on the all available information the cause for the reported heart block could be related to the implant depth, however, this could not be determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50103949
Report Number2135147-2026-05258
Device Sequence Number15971629
Product Code NPT
UDI-Device Identifier05415067045775
UDI-Public(01)05415067045775(17)270227
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-29
Device Catalogue NumberNVRO-29
Device Lot Number10259880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight184 LB